Jump to content
Acne.org
  • entries
    5
  • comments
    3
  • views
    5,309

Entries in this blog

 

Zarah end of month 4 and 1 1/2 months on spiro

Im on the sugar pills of Month 4 and halfway till my 2nd month of spiro. The weather isnt deadly hot now so Idk if its because of that or the spiro but I really havent been as oily. All my pimples are still just on my chin and got two in each side of smiling lines this month. A few things have changed:

ive started beauty school where my teacher has got me doing "high frequency" treatment with this device. Im on day 4 and havent had any huge cysts, just small ones. Idk if its from that or because of my menstral cycle or the products im using or what. I have the largest cyst ive ever had that my teacher has been using a salicylic peel just on that spot. Its gone down but its also been a long time. It for sure peeled the shit out of it though haha.

A few weeks ago I also started using a new toner (the tea tree one from body shop) that my skin doesnt react to so thats nice. Also an Aha from Old Henrikson and their vit c serum and face wash. My skin seems to not have a reaction to it, which is rare so im going to stick with it.

After my period im switching to the non generic yaz to see if theres any change. Should i expect anything? Ive just heard zarah to cause breakouts in some even though technically they are the same, but ive been reading they have a different time release formula hence the difference for some. Any comments are welcome!

Exning

Exning

11/12/2015

 

10/23/15 Start on Month 4 bc and 1 month spiro

Excuse the swelling, had my wisdom teeth removed.
Im on Month 4 of Zarah and finished 1 month of 75 mg of spironolactone. Since im told theres about 25 mg of spiro in zarah, im just going to assume its 100mg

my chin acne is still prevelant. I got my wisdom teeth out so im currently on antibiotics for a week so the swelling as gone significantly down however I can feel so many just below the surface. I feel so tempted to use benzoyl or salycilic acid, but it just seems like all those do is irritate my skin. The moment I was able to wash my face, my acne started getting more obvious. So maybe I need to use zero products? I dont even know anymore. Im going to discontinue my aha to see if maybe thats causing the chin breakouts. I know its not the main cause, but idk maybe it will help.

I have a baby zit on my cheek and some underground one by my eye thats been there for a month or so, sometimes it looks like a bug bite when it gets irritated. Its very small, but just weird. The rest is on my chin, ive never had it this bad. This is a long purge if so. But it seems like its only on the chin, is that suppose to be an improvement? I start esthetician beauty school next week. I realy hope this clears up

Exning

Exning

10/23/2015

Last Reply:
10/23/2015

 

10/10/15

href="<fileStore.core_Attachment>/monthly_2015_10/image.jpg.622b34f30dde6b05dfff2d90bbd369d8.jpg">

It's getting worse  I feel like by the end of month 3 on birth control it should have improved somewhat. I feel hopeless, depressed. I dont want to go out, I dont want to look in the mirror. This is really rough for me, especially since a lot of my future job and past hobbies (modeling) are based on my looks. Someone tell me this has happened to them.

its almost been a month on Spiro so I was able to bump up the dose to 75mg today. Since theres about 20mg in the birth control, im not at a normal dose. I am constantly paranoid of blood clots, too much potassium, and all the other side effects. I literally drive myself sick worrying. I just want this to work. 

On the plus side, the only side effect of this all has been breast tenderness which is tolerable, and somewhat of a plus. I lost a lot of weight in the past so my boobs look slightly deflated and this made them look like normal boobs so yay! But no mood, nausea, stuff like that so thats good. Thats why I really want it to work but Ive read a lot that when people go on zarah they break out. Idk if thats because of the actual med or because of the hormone fluctuation. Im giving it 2 more months and if it continues to get worse, im switching to a new bc and then getting off it if that doesnt work.

Exning

Exning

10/10/2015

Last Reply:
10/10/2015

 

10/4/15 Month 3 of Zarah Bc and 1 week Spiro

Haven't noticed much of a difference. Felt like I had a big breakout last month (maybe initial breakout?) but now that I started taking spiro, ive heard you can have one from that as well. I think I was maybe too quick in starting the spiro but this oiliness just drives me insane and its a little too late to stop taking it now. Anyway heres me today without makeup 

Exning

Exning

10/05/2015

×